# SDR IPXA2023112865059

- Difficulty date: November 6, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7630
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: R/H WTB T-CHORD, RBL 57.50, FOUND EXFOLIATED CORROSION, BET STA 1180 TO STA 1240. INSTALLED T-CHORD I.A.W. B757-200 S.R.M. 51-40-02-OG. REVIEWED
